bibtype |
J -
Journal Article
|
ARLID |
0410085 |
utime |
20240103182150.0 |
mtime |
20060210235959.9 |
title
(primary) (eng) |
M-estimators of structural parameters in pseudolinear models |
specification |
|
serial |
ARLID |
cav_un_epca*0290654 |
ISSN |
0862-7940 |
title
|
Applications of Mathematics |
volume_id |
44 |
volume |
4 (1999) |
page_num |
245-270 |
publisher |
|
|
author
(primary) |
ARLID |
cav_un_auth*0015549 |
name1 |
Liese |
name2 |
F. |
country |
DE |
|
author
|
ARLID |
cav_un_auth*0101218 |
name1 |
Vajda |
name2 |
Igor |
institution |
UTIA-B |
fullinstit |
Ústav teorie informace a automatizace AV ČR, v. v. i. |
|
COSATI |
12B |
cas_special |
project |
project_id |
IAA2075703 |
agency |
GA AV |
country |
CZ |
ARLID |
cav_un_auth*0218731 |
|
project |
project_id |
GA102/99/1137 |
agency |
GA ČR |
ARLID |
cav_un_auth*0004432 |
|
research |
AV0Z1075907 |
RIV |
BB |
department |
SI |
permalink |
http://hdl.handle.net/11104/0130177 |
ID_orig |
UTIA-B 990068 |
arlyear |
1999 |
mrcbU63 |
cav_un_epca*0290654 Applications of Mathematics 0862-7940 1572-9109 Roč. 44 č. 4 1999 245 270 Springer |
|